# SDR DXTA2019FA0000015

- Difficulty date: January 20, 2019
- Submitted: January 20, 2019
- Operation: General aviation
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 11,500 hours, 7,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6913107162114381
- Condition: Gouged
- Location: Fuselage
- Part time: 11,500 hours, 7,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NOSE SKIN DAMAGE (GOUGES), REF ENGINEERING LETTER DQ17110M1, DATED JAN 17, 2019
